# SDR CA040310010

- Difficulty date: March 9, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 30,371 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP15790213
- Condition: Broken
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF THROUGH 6000 FT. THE OUTER PANE OF THE CAPTAIN'S SIDE WINDOW SHATTERED. THERE WAS NO NOTICEABLE CHANGE IN PRESSURIZATION. THE CAPTAIN DEPRESSURIZED THE AIRCRAFT AND THE FLIGHT RETURNED WITHOUT FURTHER INCIDENT. DETERMINED TO BE OUTER PLY (NON-STRUCTURAL).WINDOW SPEED TAPED AND DETERMINED TO BE SAFE FOR FERRY.  A/C FERRIED FOR REPAIRS. LOG PAGE 343040 AND 343041 EXPLAIN THE DEFECT AS DESCRIBED ABOVE, AND DESCRIBE THE RECTIFICATION DETAILS TO BE AS FOLLOWS:  LT SIDE WINDOW REPLACED, AND TEMP CONTROLLER REPLACED.  LT SIDE WINDOW P/N NP157902-13, S/N 00213H4459 TEMP CONTROLLER P/N SYLZ50970, S/N 724C REASON FOR FAILURE NOT YET DETERMINED.  TEAR DOWN REPORTS TO FOLLOW.
